Publications:
  1. Ladder relations for a class of matrix valued orthogonal polynomials
    Alfredo Deaño, Bruno Eijsvoogel, Pablo Román.
    Preprint (2019). arXiv:arXiv:1907.07447.
  2. Matrix valued Hermite polynomials, Burchnall formulas and non-abelian Toda lattice
    Mourad E.H. Ismail, Erik Koelink, Pablo Román.
    To appear in Advances in Applied Mathematics. arXiv:arXiv:1811.07219.
  3. Matrix valued Laguerre polynomials
    MErik Koelink, Pablo Román.
    to appear in "Positivity and Noncommutative Analysis Festschrift in Honour of Ben de Pagter" (eds. G. Buskes, M. de Jeu, P. Dodds, A. Schep, F. Sukochev, J. van Neerven and A. Wickstead). arXiv:arXiv:1811.06592.
  4. Generalized Burchnall-type identities for orthogonal polynomials and expansions
    Mourad E.H. Ismail, Erik Koelink, Pablo Román.
    SIGMA 14 (2018), 072, 24 pages. arXiv:1802.09190.
  5. Matrix elements of irreducible representations of SU(n+1)xSU(n+1) and multivariable matrix-valued orthogonal polynomials
    Erik Koelink, Maarten van Pruijssen and Pablo Román.
    Preprint, (2017). arXiv:1706.01927.
  6. Spherical functions approach to sums of random Hermitian matrices
    Arno Kuijlaars and Pablo Román.
    International Mathematics Research Notices, (2017). arXiv:1611.08932. doi:https://doi.org/10.1093/imrn/rnx146.
  7. Some bivariate stochastic models arising from group representation theory
    Manuel D. de la Iglesia and Pablo Román.
    Stochastic Processes and their Applications, (2017). arXiv:1610.01253. doi:https://doi.org/10.1016/j.spa.2017.10.017.
  8. Matrix valued Gegenbauer-type polynomials
    Erik Koelink, A. Martínez de los Ríos and Pablo Román.
    Constructive Approximation, (2017). arXiv:1403.2938.
  9. Deformation of matrix-valued orthogonal polynomials related to Gelfand pairs
    Maarten van Pruijssen and Pablo Román.
    Preprint, (2016). arXiv:1610.01257.
  10. Branching rules for finite-dimensional Uq(su(3))-representations with respect to a right coideal subalgebra
    Noud Aldenhoven, Erik Koelink and Pablo Román.
    Algebras and Representation Theory 20:821, (2017). arXiv:1601.06658. doi:https://doi.org/10.1007/s10468-017-9678-z.
  11. Orthogonal vs. non-orthogonal reducibility of matrix-valued measures
    Erik Koelink and Pablo Román.
    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 12, 008, 9 pp. (2016). arXiv:1509.06143. doi:https://doi.org/10.3842/SIGMA.2016.008.
  12. Matrix-valued orthogonal polynomials related to the quantum analogue of (SU(2)xSU(2), diag)
    Noud Aldenhoven, Erik Koelink, Pablo Román.
    The Ramanujan Journal, (2016). arXiv:1507.03426.
  13. Asymptotics of orthogonal polynomials generated by a Geronimus perturbation of the Laguerre measure
    Alfredo Deaño, Edmundo J. Huertas, Pablo Román.
    J. Math. Anal. Appl. 433 (2016) 732-746. arXiv:1504.05976. doi:https://doi.org/10.1016/j.jmaa.2015.08.002.
  14. Asymptotic behavior and zero distribution of polynomials orthogonal with respect to Bessel functions
    Alfredo Deaño, A.B.J. Kuijlaars, Pablo Román.
    Constructive Approximation, (43) No. 1 153-196, (2016). arXiv:1406.0969v1. doi:https://doi.org/10.1007/s00365-015-9300-8.
  15. Matrix valued classical pairs related to compact Gelfand pairs of rank one
    Maarten van Pruijssen and Pablo Román.
    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 10 (2014), 113, 28 pages. arXiv:1312.6577. doi:https://doi.org/10.3842/SIGMA.2014.113.
  16. Matrix valued orthogonal polynomials related to (SU(2)xSU(2),diag), part II
    Erik Koelink, Maarten van Pruijssen and Pablo Román.
    Publ. RIMS Kyoto Univ. 49 (2013), 271-312. arXiv:1203.0041. doi:10.4171/PRIMS/106.
  17. Matrix valued orthogonal polynomials related to (SU(2)xSU(2),diag)
    Erik Koelink, Maarten van Pruijssen and Pablo Román.
    International Mathematics Research Notices, Vol. 2012 No. 24 (2012), pp. 5673-5730. arXiv:1012.2719.
  18. The spherical transform of any K-type in a locally compact group
    Pablo Román and Juan Tirao.
    Journal of Lie Theory, Vol. 22 (2012), No. 2, pp. 361-395.
  19. Non-intersecting squared Bessel paths with one positive starting and ending point
    Steven Delvaux, Arno Kuijlaars, Pablo Román and Lun Zhang.
    Journal d'Analyse Mathematique, Vol. 118, (2012), pp. 105-159. arXiv:1105.2481. doi:https://doi.org/10.1007/s11854-012-0031-5.
  20. Asymptotic zero distribution of multiple orthogonal polynomials associated with Macdonald functions
    Lun Zhang and Pablo Román.
    Journal of Approximation Theory, Vol. 163 No. 11 (2011), pp. 143-162. arXiv:1003.4692.
  21. Vector Growth Universalities
    Lucas Barberis, Carlos Condat and Pablo Román.
    Chaos, Solitons & Fractals, Vol. 44 (2011), pp. 1100-1105.
  22. Neuronal (Bi)Polarity as a Self-Organized Process Enhanced by Growing Membrane
    S. Menchon, A. Gartner, P. Román and C. Dotti.
    Plos One, Vol. 6 (2011).
  23. Recurrence relations and vector equilibrium problems arising from a model of non-intersecting squared Bessel paths
    Arno Kuijlaars and Pablo Román.
    Journal of Approximation Theory, Vol. 162 (2010), pp. 2048-2077. arXiv:0911.3831.
  24. Solutions at infinity of the generalized matrix-valued hypergeometric equation
    Pablo Román and Sebastián Simondi.
    Applied Mathematics Letters, Vol. 23 (2010), 39-43.
  25. The generalized matrix valued hypergeometric equation
    Pablo Román and S. Simondi.
    International Journal of Mathematics, 21, 145 (2010). arXiv:0708.0360v3.
  26. A sequence of matrix valued orthogonal polynomials associated to spherical functions
    Inés Pacharoni and Pablo Román.
    Constructive Approximation. Vol. 28 No. 2 (2008), pp. 127-147. arXiv:math/0702494.
  27. Spherical functions, the complex hyperbolic plane and the hypergeometric operator
    Pablo Román and Juan Tirao.
    International Journal of Mathematics, Vol. 17, No. 10 (2006), pp. 1151-1173.
Other works: